# SDR SWAA2022083038287

- Difficulty date: August 3, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD SERVICE DOOR AT STA 312 AND STRINGER 5 LH AT PASSENGER CABIN 2022-418391 / [01] TOOL USED: CALIPER; PN: 500-197-30; SN: A18229518; DUE DATE: 21/SEP/22;[02] PERFORMED PERMANENT REPAIR ON FRAME 312 AND STRINGER 5 LH AT PASSENGER CABIN IAW EA: M-22-153-01244. SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
